# SDR PCAA9700566

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE EMERGENCY LIGHT COMES ON WHEN AIRCRAFT IS SHUT DOWN.  FOUND AFT TAB ON MOUNTING BRACKET TO BE BENT.  ADJUSTED AFT TAB AND RESECURED LIGHT ASSEMBLY.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
